# SDR ASOA2013020602963

- Difficulty date: January 16, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N841AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7300
- Aircraft time: 32,428 hours, 29,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LOWER SERVICE DOOR SILL ANGLE BETWEEN FS 319 AND FS 349.  REMOVED CORRODED SILL FOR REPLACEMENT IAW SRM 51-42-06, 51-42-13 AND 51-42-21.  INSTALLED NEW SILL ANGLE IAW SRM 51-42-06, SRM 51-42-13 & SRM 51-42-21.  LOCATED AND DRILLED NEW SERVICEABLE SILL ANGLE IAW SRM 51-40-11 AND REMOVED CAP FROM OLD SILL.  INSTALLED CAP ON NEW SILL IAW SRM 51-42-13.
